MAUDE Adverse Event Report: ZIMVIE US CORP LLC TWIST HA 3.25MMX10MM; DENTAL IMPLANT

ZIMVIE US CORP LLC TWIST HA 3.25MMX10MM; DENTAL IMPLANT
Catalog Number 2130
Medical Device Problem Codes Fracture (1260); Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the implant placement procedure, one of the six tines broke off of the implant at tooth site #6.The dentist replaced it with the same product from their inventory.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).Customer has indicated that the product is in process of being returned to zimvie for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
The distributor confirmed what the investigation found.The implant fingers are not actually fractured, just bent.
 
Additional Manufacturer Narrative
This report is being submitted to relay additional information, corrected data and device evaluation.Correction: distributor confirmed what the investigation found.The implant fingers are not actually fractured, just bent.The following sections are being reported: b4: date of this report was updated.B5: event description was updated.D9: device availability and return date were updated.G3: date received by manufacturer was updated.G6: type of report was updated.H2: type of follow up was updated.H3: device evaluated by manufacturer was updated.H6: device code was updated to 1384.H6: type of investigation codes were added: 4109, 4111 and 3331.H6: investigation findings code was added: 180.H6: investigation conclusions code was added: 4307.H11: narrative/data was updated.Zimvie received the reported implant for evaluation.Visual evaluation / functional test was performed, implant shows slight minor signs of use and some of the fingers of the spline implant were identified to be bent.Dhr review was completed for the subject lot number.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number for similar events and no other complaint was identified.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was clinician uses device improperly, insufficient training.Therefore, based on the available information, device malfunction did occur.Some of the fingers of the spline implant were identified to be bent.The reported event is confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.

Brand Name
TWIST HA 3.25MMX10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key24497272
Report Number0001038806-2026-01119
Device Sequence Number20109895
Product Code DZE
UDI-Device Identifier00889024013285
UDI-Public(01)00889024013285(17)290604(10)2120007281
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K093164
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2130
Device Lot Number2120007281
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/05/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age67 YR
Patient SexUnknown
Patient EthnicityNon Hispanic